MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 4 LT

EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 4 LT
Catalog Number 350-11-04
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event report was received through clinical data collection activities.Pending evaluation.Concomitant devices: liner (cn: 350-21-14; sn: not reported).Talar (cn: 350-01-04; sn: not reported).
 
Event or Problem Description
Index surgery: (b)(6) 2019.Sometime during the initial 3 month post-op period the patient developed an infection in his ankle.The vantage implant was removed by an outside surgeon at the (b)(6) clinic in (b)(6) (closer to patient's home) in (b)(6) 2019.The exact date is unknown.The case report form indicates this event is definitely not related to devices and definitely related to procedure.
 
Additional Manufacturer Narrative
The revision reported was likely the result of infection.However, this cannot be confirmed as no further information was provided.The sterile records were reviewed for all components, and all parts were sterilized to the appropriate doses.Superficial and deep infection are listed under general surgical risks in the vantage fixed bearing ifu (700-096-157).

Brand Name
VANTAGE
Common Device Name
TIBIAL PLATE FB SZ 4 LT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8658896
Report Number1038671-2019-00310
Device Sequence Number14028180
Product Code HSN
UDI-Device Identifier10885862276162
UDI-Public10885862276162
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number350-11-04
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/08/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight106